# SDR GTIA040841

- Difficulty date: October 4, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT TRACK EXFOLIATED AT FS 1058, LT OB AND 1250 LT IB.  CUT AND REMOVED DAMAGED SEAT TRACK, FABBED NEW SEAT TRACK AND SPLICE, TREAT, PRIME AND TOPCOAT SEAT TRACK AND INSTALLED.
